# SDR ASAA2018021823657

- Difficulty date: February 18, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 42,267 hours, 12,851 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 110635683
- Condition: Failed
- Location: Fuel Boost
- Part time: 42,273 hours, 12,852 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 AFT FUEL BOOST PUMP LOW PRESSURE LIGHT IS ILLUMINATED.  ACFT GROUNDED. GVI NR 1 AFT B/P C/B & GFI RELAY R18 NO DEFECT NOTED GFI OPS TEST COMPLETED IAW AMM 28-22-41-720-802.  NO DEFECT NOTED. COMPLETED FIM 28-22,  803. OPS NORMAL. REMOVED & REPLACED THE NR 1 AFT B/P IAW AMM 28-22-41-401,  ADJUSTMENT TEST NORMAL IAW AMM 28-22-41-501.
